# SDR FDEA201909212295

- Difficulty date: September 21, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,247 hours, 42,090 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND FOUND R1 DOOR SLIDE LIGHT NOT ILLUMINATED WHILE DOOR WAS ARMED.  TROUBLESHOT PER FIM AND WDM 25-66-11, RANG OUT WIRING AND LIGHT ASSY CKS NORMAL.  FOUND FWD PROX SWITCH OUT OF ADJUSTMENT AND LOOSE.  ADJUSTED AND RESECURED PER 25-66-11-2-0 OPS CKS NORMAL OK FOR SERVICE.
